# SDR AW42003F00000

- Difficulty date: April 28, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N31WC
- Make and model: Beech 200BEECH
- Aircraft serial: BB465
- Engine: Pwa PT6A60
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Part serial: 94137H6670
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING DEPARTURE, PILOT`S WINDSHIELD INNER GLASS PANE CRACKED.  AIRCRAFT RETURNED TO DEPARTURE WHERE WINDSHIELD WAS REPLACED.
